期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
On a Class of Neumann Boundary Value Equations Driven by a (p1,…,pn)-Laplacian Operator
1
作者 afrouzi g. a. HEIDaRKHaNI S. +1 位作者 HaDJIaN a. SHaKERI S. 《Journal of Partial Differential Equations》 2012年第1期21-31,共11页
In this paper we prove the existence of an open interval (λ',λ') for each A in the interval a class of Neumann boundary value equations involving the (p1,…,pn)- Laplacian and depending on A admits at least th... In this paper we prove the existence of an open interval (λ',λ') for each A in the interval a class of Neumann boundary value equations involving the (p1,…,pn)- Laplacian and depending on A admits at least three solutions. Our main tool is a recent three critical points theorem of Averna and Bonanno [Topo1. Methods Nonlinear Anal. [1] (2003) 93-103]. 展开更多
关键词 (p1 pn)-Laplacian Neumann problem three solutions critical points multiplicityresults.
原文传递
上一页 1 下一页 到第
使用帮助 返回顶部